# SDR R61A2025082500371

- Difficulty date: August 9, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N208QJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 37,137 hours, 27,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORROSION CF I FWD CARGO DOOR CUTOUT MIDDLE LOWER SEAL REST BETWEEN. FR25-26, STGR 26R FOUND CORRODED. REMOVED AND REPLACED MIDDLE LOWER SEAL REST IAW SRM 51-41-01
